Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Calf pain

AnonymousUserAAnonymousUser Posts: 49,543
edited 06/11/2012 - 8:28 AM in Back Surgery and Neck Surgery
I had a spinal fusion Nov 18, 2008 on L4-L5-S1. It has been 3 months. I have been hurting in my left calf and lower back. Help! Why do I still hurt in my calf?
I just went to have a CT scan done today, not sure what it will show.
advertisement

Comments

  • What types of medications are you taking? Some meds can cause calf/muscle cramps and pain.My Dr just told me Thursday that cholesterol meds do this-she said that ALL of the cholesterol meds do this (in her experiences).

    *Fighting to stay off of cholesterol meds.I brought my cholesterol down a good number of points withOUT meds.If I bring it down another 30 points by May I can STAY off meds!

    You should call your Dr though to find out what might be causing this pain.
Sign In or Register to comment.